# SDR CALA2021111702115

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 111,632 hours, 17,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146T300326
- Condition: Cracked
- Location: Sta1205s36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1205 S-36L AREA FOUND CORROSION CRACK. TRANSFER REF NR LP 9131558 AND ORIGINATED BY V897013. AFT CARGO COMPT STRINGER 36L BETWEEN STA 1197+120VAND STA 1219 REPAIRED AS PER SRM 53-00-03 REPAIR 2 FIG 201. WORK ACCOMPLISHED BY MECHANIC V897532 INSPECTED BY V897008. ADD EMP:V897008 RII INSPECTED BY HX203084.
